FACULTY

Gergely Albu, Geneva, Switzerland Karin Becke, Nuremberg, Germany Ravhi Bhagrath, London, UK Rachele Bonfiglio, Genoa, Italy Maren Klein Bruggeney, Zurich, Switzerland Leonardo De Mattos, Genoa, Italy Nicola Disma, Genoa, Italy Ivana Fiz, Genoa, Italy Alex Fuchs, Bern, Switzerland

Annery Garcia Marcikiewicz, Philadelphia, USA Dario Gregori, Padoa, Italy Linda Gruber, Aachen, Germany Vanessa Marchesini, Bergamo, Italy Clyde Matava. Toronto. Canada Andrea Moscatelli, Genoa, Italy Thomas Riva, Bern, Switzerland Paola Serio, Florence, Italy Michele Torre, Genoa, Italy Andrea Wolfler, Genoa, Italy

Scientific Rationale

CONTINUING MEDICAL EDUCATION

Provider: n° 856 - Event n°: XXX - Credits: in accreditation process

Professional Category MEDICAL DOCTOR: Anaesthesia, Critical Care, Emergency, Paediatrics

In order to obtain credits, participants must:

- attend the full educational programme (90% of the meeting)
- sign the register of attendance
- pass the final learning test available on line on the site: gasliniacademy.org

Once you have passed the questionnaire (75% of correct answers) you will be able to download your CME certificate directly from the site

Unrestricted grant by

2° edition

European Paediatric Airway Symposium (EPAS) & TREX Investigators Meeting



Course Directors

27-28 June 2025

Nicola Disma Genoa, Italy

Thomas Riva Bern, Switzerland

Scientific Committee

Nicola Disma Andrea Moscatelli Andrea Wolfler Thomas Riva Alexander Fuchs Rachele Bonfiglio



Under the auspices of:







7.45 - 8.15 Registration

8.15 - 8.30 Opening remarks: Nicola Disma, Thomas Riva

8.30 - 9.30 Airway management, from the start to the end (60 mins)

- The 2024 ESAIC-BJA Guidelines. Where are we going from there? (Nicola Disma)
- Extubation strategies: when, where and how (Maren Klein Bruggeney)
- Algorithm, flow chart, cognitive aids: what is validated? (Alex Fuchs)

9.45-10.45 The difficult airway (60 mins)

- Difficult face mask ventilation: predicting the future? (Annery Garcia Marcikiewicz)
- Oxygen, oxygen, oxygen! What else? (Thomas Riva)
- Airway endoscopy: an update (Paola Serio)

Coffee Break 30 mins

11.15-12.15 Hot topics (60 mins)

- What should we learn from tragic cases? (Ravhi Bhagrath)
- Procedural sedation for diagnostic of airways (Rachele Bonfiglio)
- What is a good outcome for a clinical trial (Vanessa Marchesini)

12.30-13.00 Lecture

Learning from complex cases (Annery Garcia Marcikiewicz)

Lunch 13.00-14.30

14.30-17.30 Workshops (3 workshops/60 mins each)

- 1. Video-Laryngoscopy assisted intubation in children
- 2. eFONA in children
- 3. Bronchoscopy (flexible and rigid)
- 4. Simulation
- 5. One Lung Ventilation
- 6. Lung US

8.30 – 11.30 Workshops (3 workshops/60 mins each)

- 1. Video-Laryngoscopy assisted intubation in children
- 2. eFONA in children
- 3. Bronchoscopy (flexible and rigid)
- 4. Simulation
- 5. One Lung Ventilation
- 6. Lung US

Coffee Break 30 mins

12.00-12.30 Lecture

Respiratory complications. Can be zeroed? (Karin Becke)

Lunch 12.30-14.00

14.00 The surgical airways

- Airway anomalies how to set up a multidisciplinary team (Michele Torre)
- Emergency tracheostomy, the ENT perspective (Ivana Fiz)
- Surgery under ECMO (Andrea Moscatelli)

15.15 Novel ventilation strategies

- Ventilation monitoring in operating room (Andrea Wolfler)
- Jet-ventilation (Thomas Riva)
- Flow-controlled ventilation (Gergely Albu)

16.30 Robotic, Machine Learning and Al. The different perspectives.

- The anaesthesiologist (Clyde Matava)
- The engineer (Leonardo De Mattos)
- The statistician (Dario Gregori)

17.30- 18.00 Lecture

Integrating human factors into the airway science (Clyde Matava)

18.00 Closing remarks, end of conference